# SDR FDEA202209022144

- Difficulty date: September 2, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE SNRM NUMBER N01369, AFTER ADDITIONAL REMOVAL FOUND LONGERON   NUMBER 49 LEFT CORRODED BETWEEN STATION 535 TO STATION 575. STATION 535 TO STATION 575 LONGERON NUMBER 49 LEFT CORROSION REMOVED AND FOUND   EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 202. LONGERON REMOVED AND REPLACED   IN ACCORDANCE WITH SRM 51-31-01-0G AND SRM 53-35-01-0G . LONGERON FABRICATED IN   ACCORDANCE WITH DOUGLAS DRAWING # ACA 3796 REVISION A .REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.  ORIG SUB DATE:  9/2/2022
